Alert archive / Wyoming / Red Flag Warnings in 2010

Red Flag Warning 37, NWS Cheyenne, WY

October 14, 2010

NWS Cheyenne, WY issued this red flag warning at Oct 14, 2010, 11:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2010, 11:00 AM MDT (17:00 UTC)
Expired
Oct 14, 2010, 3:26 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WWUS85 KCYS 141700
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MDT THU OCT 14 2010

...RED FLAG WARNING FOR FIRE WEATHER ZONE 309 UNTIL 6 PM THIS
EVENING...

...FIRE WEATHER WATCH FIRE WEATHER ZONES 301...302...303...306...
308...309 AND 310 FOR GUSTY WINDS AND LOW HUMIDITIES FROM LATE
MORNING FRIDAY THROUGH FRIDAY AFTERNOON...

.THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FRIDAY
AFTERNOON ACROSS MUCH OF SOUTHEAST WYOMING.

WYZ309-150500-
/O.NEW.KCYS.FW.W.0037.101014T1700Z-101015T0000Z/
/O.CON.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
1100 AM MDT THU OCT 14 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 309... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 301...302...303...306...308...309 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 
  303...306...308...309 AND 310.

* WIND...WEST WINDS GUSTING 25 TO 35 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON FRIDAY WILL
  RANGE FROM 5 TO 15 PERCENT. THESE LOW HUMIDITIES AND GUSTY WINDS
  WILL ALSO OCCUR THIS AFTERNOON IN FIRE WEATHER ZONE 309.

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ311>313-WYZ304-305-307-150500-
/O.EXA.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-SOUTHWEST CARBON-
SIERRA MADRE RANGE/MEDICINE BOW NF-SNOWY RANGE/MEDICINE BOW NF-
1100 AM MDT THU OCT 14 2010

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 301...302...303...306...308...309 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 
  303...306...308...309 AND 310.

* WIND...WEST WINDS GUSTING 20 TO 30 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON FRIDAY 
  WILL RANGE FROM 5 TO 15 PERCENT. 

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

WYZ301>303-306-308-310-150500-
/O.CON.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY/SHIRLEY BASIN-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
1100 AM MDT THU OCT 14 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 301...302...303...306...308...309 AND 310...

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 
  303...306...308...309 AND 310.

* WIND...WEST WINDS GUSTING 25 TO 35 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON FRIDAY 
  WILL RANGE FROM 5 TO 15 PERCENT. 

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
COX
3 follow-up statements
541 
WWUS85 KCYS 141719
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1119 AM MDT THU OCT 14 2010

...RED FLAG WARNING FOR FIRE WEATHER ZONE 309 UNTIL 6 PM THIS
EVENING...

...FIRE WEATHER WATCH FIRE WEATHER ZONES 301 THROUGH 313 FOR
GUSTY WINDS AND LOW HUMIDITIES FROM LATE MORNING FRIDAY THROUGH
FRIDAY AFTERNOON...

.THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FRIDAY
AFTERNOON ACROSS MUCH OF SOUTHEAST WYOMING.

WYZ309-150530-
/O.CON.KCYS.FW.W.0037.000000T0000Z-101015T0000Z/
/O.CON.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
1119 AM MDT THU OCT 14 2010

...RED FLAG WARNING IS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 309...

FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 309... 

* AFFECTED AREA...FIRE WEATHER ZONES 309.

* WIND...WEST WINDS GUSTING 25 TO 35 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON BOTH DAYS
  WILL RANGE FROM 5 TO 15 PERCENT. 

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ311>313-WYZ301>308-310-150530-
/O.CON.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
1119 AM MDT THU OCT 14 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR
FIRE WEATHER ZONES 301...302...303...304...305...306...307...308...
310...311...312 AND 313...

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302...
  303...304...305...306...307...308 AND 310. AFFECTED AREA IN
  NEBRASKA...FIRE WEATHER ZONES 311...312 AND 313.
 

* WIND...WEST WINDS GUSTING 20 TO 30 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON FRIDAY 
  WILL RANGE FROM 5 TO 15 PERCENT.

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
COX
272 
WWUS85 KCYS 141951
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
151 PM MDT THU OCT 14 2010

...RED FLAG WARNING FOR FIRE WEATHER ZONE 309 UNTIL 6 PM THIS
EVENING...

...RED FLAG WARNING FOR FIRE WEATHER ZONES 301 THROUGH 313 FOR GUSTY
WINDS AND LOW HUMIDITIES FROM LATE MORNING FRIDAY THROUGH FRIDAY
AFTERNOON...

.THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FRIDAY
AFTERNOON ACROSS MUCH OF SOUTHEAST WYOMING AND WESTERN NEBRASKA.

WYZ309-150900-
/O.UPG.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
/O.NEW.KCYS.FW.W.0038.101015T1700Z-101016T0000Z/
/O.CON.KCYS.FW.W.0037.000000T0000Z-101015T0000Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
151 PM MDT THU OCT 14 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 309...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY FOR
FOR GUSTY WINDS AND LOW HUMIDITY..

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 



* AFFECTED AREA...FIRE WEATHER ZONES 309.

* WIND...WEST WINDS GUSTING 25 TO 35 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON BOTH DAYS 
  WILL RANGE FROM 5 TO 15 PERCENT.

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND
  SPREAD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ311>313-WYZ301>308-310-150900-
/O.UPG.KCYS.FW.A.0023.101015T1700Z-101016T0000Z/
/O.NEW.KCYS.FW.W.0038.101015T1700Z-101016T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
151 PM MDT THU OCT 14 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY FOR
GUSTY WEST WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302... 
  303...304...305...306...307...308 AND 310. AFFECTED AREA IN 
  NEBRASKA...FIRE WEATHER ZONES 311...312 AND 313.

* WIND...WEST WINDS GUSTING 20 TO 30 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON FRIDAY 
  WILL RANGE FROM 5 TO 15 PERCENT.

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
COX
969 
WWUS85 KCYS 142126
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
326 PM MDT THU OCT 14 2010

...RED FLAG WARNING FOR FIRE WEATHER ZONES 301 THROUGH 313 FOR
GUSTY WINDS AND LOW HUMIDITIES FROM LATE MORNING FRIDAY THROUGH
FRIDAY AFTERNOON...

.A COLD FRONT WILL APPROACH SOUTHEAST WYOMING FRIDAY FROM THE
WEST. AHEAD OF THIS FRONT...GUSTY WEST TO SOUTHWEST WINDS ARE
EXPECTED TO DEVELOP. THE COMBINATION OF GUSTY WINDS AND LOW
RELATIVE HUMIDITIES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
FRIDAY AFTERNOON ACROSS MUCH OF SOUTHEAST WYOMING AND WESTERN
NEBRASKA.

WYZ309-150930-
/O.CAN.KCYS.FW.W.0037.000000T0000Z-101015T0000Z/
/O.CON.KCYS.FW.W.0038.101015T1700Z-101016T0000Z/
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
326 PM MDT THU OCT 14 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE
309...
...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 309 FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING FOR FWZ 309 FOR THIS AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT FOR FRIDAY AFTERNOON.

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONE 309.

* WIND...WEST WINDS GUSTING 25 TO 35 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON BOTH DAYS 
  WILL RANGE FROM 5 TO 15 PERCENT.

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NEZ311>313-WYZ301>308-310-150930-
/O.CON.KCYS.FW.W.0038.101015T1700Z-101016T0000Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-SIERRA MADRE RANGE/MEDICINE BOW NF-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE/MEDICINE BOW NF-
LARAMIE VALLEY/SHIRLEY BASIN-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
326 PM MDT THU OCT 14 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
301...302...303...304...305...306...307...308...310...311...
312 AND 313...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONES 311...312 
  AND 313. IN WYOMING...FIRE WEATHER ZONES 301...302...303... 
  304...305...306...307...308 AND 310. 

* WIND...WEST WINDS GUSTING 20 TO 30 MPH.

* HUMIDITY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ON FRIDAY 
  WILL RANGE FROM 5 TO 15 PERCENT.

* IMPACTS...THE LOW RELATIVE HUMIDITIES COMBINED WITH THE GUSTY 
  WINDS WILL CREATE THE POTENTIAL FOR RAPID FIRE GROWTH AND 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 14, 3:17 AM MDT, 7 hours 43 minutes earlier.

Area forecast discussion, Oct 14, 3:17 AM MDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
317 AM MDT THU OCT 14 2010

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

TODAY...WARM AND DRY TODAY WITH RIDGING ALOFT. HIGH TEMPERATURES 60S
WEST AND 70S EAST WITH 700 MB TEMPERATURES NEAR 8C AND 1000-500 MB
THICKNESSES NEAR 5750 METERS.

TONIGHT...FLOW ALOFT BECOMES ZONAL AS RIDGE AXIS ALOFT MOVES EAST.
THIS WILL INDUCE SURFACE LEE TROUGHING TO BECOME MORE ESTABLISHED...
PROVIDING INCREASED MIXING AND WARMER OVERNIGHT LOW TEMPERATURES.

FRIDAY...COMBINATION OF ZONAL FLOW ALOFT...LOW HUMIDITIES AND
DOWNSLOPE WEST WINDS WILL PRODUCE A MILD DAY FOR MID OCTOBER WITH
HIGH TEMPERATURES FROM THE UPPER 60S WEST TO LOWER 80S ACROSS
PORTIONS OF WESTERN NEBRASKA.

FRIDAY NIGHT...DRY COLD FRONTAL PASSAGE ACROSS OUR COUNTIES
ASSOCIATED WITH THE PROGRESSIVE SHORTWAVE TROUGH MOVING EAST ACROSS
THE DAKOTAS. DECENT MIXING WILL KEEP MINIMUM TEMPERATURES WARMER
THAN ONE WOULD EXPECT.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...

SIGNIFICANT PATTERN CHANGE IN THE FLOW ALOFT WILL OCCUR OVER THE
WEEKEND AS AN ANOMALOUSLY STRONG UPPER RIDGE BEGINS TO BE REPLACED
BY MORE CLIMATOLOGICALLY NORMAL LOWER HEIGHTS WITH A TROUGH ACROSS
THE CENTRAL CONTINENTAL UNITED STATES. SPLIT FLOW ACROSS THE EASTERN
PACIFIC OCEAN EARLY IN THE WEEKEND WILL ALLOW FOR TWO MAIN AREAS OF
UPPER LEVEL ENERGY TO DEVELOP ACROSS THE COUNTRY WITH THE STRONGER
UPPER LOW OVER EASTERN CANADA. ANOTHER UPPER LEVEL LOW WILL DEVELOP
ALONG THE CALIFORNIA COAST AND THIS IS THE STORM SYSTEM THAT WILL
NEED TO BE WATCHED CLOSELY THROUGH THE WEEKEND AS IT MAY COMBINE
WITH COOLER AIR BACKING INTO NEBRASKA AND WYOMING FROM THE NORTH AND
EAST EARLY NEXT WEEK TO CREATE SOME MIXED PRECIPITATION. THE LAST
TWO GFS MODEL RUNS...ALTHOUGH NOT FAVORED BY THE HPC GUIDANCE...SHOW
RUN TO RUN INCONSISTENCY WITH THE EASTWARD PROGRESSION OF THE UPPER
CLOSED LOW. THE 14/00Z RUN IS MUCH SLOWER AND KEEPS THE UPPER LOW
OVER CALIFORNIA EVEN BY MIDDAY MONDAY...AND THIS IS VERY SIMILAR TO
THE EUROPEAN MODEL 13/12Z RUN. ALL THE MODEL GUIDANCE PRODUCTS ARE
INDICATING PRECIPITATION POTENTIAL SUNDAY AND SUNDAY NIGHT WITH THE
COLD FRONTAL BOUNDARY MOVING SOUTH ACROSS THE AREA...BUT THEN THE
PREFERRED EUROPEAN...AND LATEST GFS SOLUTION...WOULD KEEP ANY
SIGNIFICANT PRECIPITATION SOUTH OF THE FORECAST AREA FOR MONDAY
THROUGH WEDNESDAY. THE AREA THAT WOULD NEED TO BE WATCHED MOST
CLOSELY FOR POTENTIALLY SIGNIFICANT PRECIPITATION WOULD BE THE
HIGHER TERRAIN AREAS RIGHT ALONG THE COLORADO STATE
LINE...ESPECIALLY MONDAY AND TUESDAY. THE 14/00Z EUROPEAN MODEL HAS
CONTINUED TO TREND FARTHER SOUTHWEST WITH THE UPPER CLOSED LOW WHICH
IS SIMILAR TO THE GFS...BUT THERE IS STILL VERY LITTLE RUN TO RUN
CONSISTENCY SO AM NOT PLANNING SIGNIFICANT CHANGES WITH THIS
FORECAST UPDATE THIS MORNING. WILL JUST MAKE SOME MINOR ADJUSTMENTS
FOR COLLABORATION WITH NEIGHBORING FORECAST OFFICES.

&&

.AVIATION...12Z TAF ISSUANCE...
NO SIGNIFICANT AVIATION CONCERNS TODAY AS VFR CONDITIONS WILL
PREVAIL. BREEZY WEST-SOUTHWEST SURFACE WINDS WILL BE PRESENT NEAR
KRWL THIS AFTERNOON BUT WILL DIMINISH BY AROUND SUNSET.

&&

.FIRE WEATHER...
INCREASINGLY CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY AND
FRIDAY. MINIMUM AFTERNOON RELATIVE HUMIDITIES TODAY WILL RANGE
FROM 13 TO 26 PERCENT WITH AFTERNOON WIND GUSTS OF 15 TO 25 MPH.
ON FRIDAY...MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL RANGE FROM
8 TO 20 PERCENT AT MOST LOCATIONS WITH AFTERNOON WIND GUSTS OF 25
TO 35 MPH ACROSS SOUTHEAST WYOMING. THUS...A FIRE WEATHER WATCH
WILL BE IN EFFECT FROM 11 AM TO 6 PM FOR MOST OF SOUTHEAST
WYOMING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR WYZ101-
     WYZ102-WYZ103-WYZ104-WYZ105-WYZ106-WYZ107-WYZ108-WYZ109-
     WYZ110-WYZ113-WYZ115-WYZ116-WYZ117-WYZ118-WYZ119.
NE...NONE.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM...CARPENTER
Hazardous weather outlook, Oct 14, 10:40 AM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MDT THU OCT 14 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-151200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1040 AM MDT THU OCT 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS WILL DEVELOP LATE THIS MORNING ACROSS THE
LARAMIE RANGE. THESE WINDS WILL COMBINE WITH DRIED FUELS AND
AFTERNOON HUMIDITIES IN THE LOW TO MID TEENS TO PRODUCE A CRITICAL
FIRE WEATHER THREAT FOR THE LARAMIE RANGE THROUGH SUNSET TODAY. A
RED FLAG WARNING IS IN EFFECT THROUGH 6 PM THIS EVENING FOR WYOMING
FIRE WEATHER ZONE 309.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE FOR FRIDAY AFTERNOON  AS GUSTY WINDS WILL
ACCOMPANY VERY DRY AND WARM CONDITIONS.

A COLD FRONT WILL MOVE THROUGH THE REGION SUNDAY NIGHT. MUCH
COOLER AIR AND PLENTY OF LOW AND MID LEVEL MOISTURE WILL SET
THE STAGE FOR INCLEMENT WEATHER FROM SUNDAY NIGHT THROUGH
TUESDAY. A DEEPENING UPPER LEVEL TROUGH AND LOW PRESSURE SYSTEM
IS FORECAST TO MOVE FROM THE GREAT BASIN ACROSS THE CENTRAL AND
SOUTHERN ROCKIES EARLY NEXT WEEK. THE TRACK OF THIS SYSTEM
WILL RESULT IN PERIODS OF RAIN OR RAIN MIXED WITH SNOW IN THE
LOWER ELEVATIONS WITH HIGHER ELEVATION SNOWFALL. AT THIS
TIME...ACCUMULATIONS REMAIN UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 1:43 AM MDTFire Weather WatchCYS12 hr
Oct 14, 1:51 PM MDTRed Flag WarningCYS28 hr

Nearby

Red Flag Warnings in Wyoming, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.